# SDR JR2R20170107465

- Difficulty date: January 7, 2017
- Submitted: January 7, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- Aircraft time: 54,131 hours, 37,371 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5919153503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE LOWER SPAR CAP UPPER SURFACE CORRODED. REPAIRED SPAR CAP IAW STS EA 30-2017-001.
